Irregularities of distributions and extremal sets in combinatorial complexity theory

Christoph Aistleitner, Aicke Hinrichs

Publikation: Beitrag in Buch/Bericht/KonferenzbandBeitrag in Buch/Bericht

Originalspracheenglisch
TitelContemporary computational mathematics - a celebration of the 80th birthday of Ian Sloan. Vol. 1, 2, Springer, Cham
Seiten59-74
PublikationsstatusVeröffentlicht - 2018

Dieses zitieren

Aistleitner, C., & Hinrichs, A. (2018). Irregularities of distributions and extremal sets in combinatorial complexity theory. in Contemporary computational mathematics - a celebration of the 80th birthday of Ian Sloan. Vol. 1, 2, Springer, Cham (S. 59-74)